Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

So I went to prom over the weekend and wore

So I went to prom over the weekend and wore this pair of super tall uncomfortable heels. A few days later there was a small bump on top of my foot and it gradually grew larger and redder. It hurts when I put pressure on it and when I do my toes tingle. I did a little research and it seems to be a midtarsal fault but I'm not a doctor so I don't know. I was wondering if that's what it is and if not what it actually is, and how to treat it?
Mon, 14 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, its obviously monday today and I go on a small holiday friday till sunday. This is my second month of not being on birth control, because I came off the pill, and my period is a day or so late and still hasn t come on yet. Last month I didn t bleed for a week over my due date, and I think it s going to be similar this month. How can I avoid getting a bleed for this weekend away?

doctor1 MD

Hi, My kid has suddenly developed rashes all over body (small red dots) yesterday they were small but by today evening they spread all over body the main causes what we think could be 1. she had a new dress on Friday and we saw the skin rashes from next day evening 2. on Friday we used steam inhaler (used by our neighbor children, we have changed water and vicks bottle though) 3. we used asthalin for her lungs (she had a history of asthma before and we used to put her under albuterol sometimes) my question is does steam inhaler or asthalin (for that matter any albuterol or anything) cause skin rashes? Note: we checked with her one of the skin specialist today (but forgot to mention last 2 points related to asthalin and steam inhaler)

doctor1 MD

Hi, I had severe bruising to the outside of right foot 7 months ago after a blow but no pain u.till 3 wks later, x rays were inconclusive but was given a steroid injection and crutches for a week, I still have a circle shaped bruise which has been left over from injury last Oct over cuboid area but little or no pain, the main problem that a couple wks after coming off crutches I have had constant pain in both feet that moves around from toes to inside of soles , I wear orthotics ans walking g trainers as I fractured tibia plateau 4 yrs ago left leg and it is slightly longer and still rather wasted since surgery, I have been discharged from physio as he said foot pain will go in time as it was caused by the crutches but spent 9 months on crutches and never had this before, I came off crutches after I j about a month ago? Thank you

Loading Online Doctors....